Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 53, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 18, 2012, 7:19 PM CDT for 7 counties in Wisconsin. It was in force for 56 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 18, 2012, 7:19 PM CDT (00:19 UTC)
- Expired
- Jul 18, 2012, 8:15 PM CDT
- In force
- 56 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Dodge County, WI, Jefferson County, WI, Racine County, WI, Rock County, WI, Walworth County, WI, Washington County, WI, Waukesha County, WI
The radar
The Milwaukee radar (KMKX), 9 km from the middle of the area, began a volume at 00:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 18, 7:25 PM CDT | TSTM WND GST 60 | 5 Sw Watertown, WI | |
| Jul 18, 7:30 PM CDT | TSTM WND GST 60 | Johnson Creek, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 18, 12:58 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 0.3 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 869 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 127 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
923
WUUS53 KMKX 190019
SVRMKX
WIC027-055-101-105-127-131-133-190115-
/O.NEW.KMKX.SV.W.0053.120719T0019Z-120719T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
719 PM CDT WED JUL 18 2012
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN DODGE COUNTY IN SOUTHEAST WISCONSIN...
JEFFERSON COUNTY IN SOUTHEAST WISCONSIN...
WESTERN RACINE COUNTY IN SOUTHEAST WISCONSIN...
ROCK COUNTY IN SOUTH CENTRAL WISCONSIN...
WALWORTH COUNTY IN SOUTHEAST WISCONSIN...
WASHINGTON COUNTY IN SOUTHEAST WISCONSIN...
WAUKESHA COUNTY IN SOUTHEAST WISCONSIN...
* UNTIL 815 PM CDT
* AT 715 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM BEAVER DAM TO 7 MILES SOUTHWEST
OF JUNEAU TO JOHNSON CREEK TO 5 MILES NORTHEAST OF DURAND...AND
MOVING EAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
FORT ATKINSON...MILTON...DOWNTOWN JANESVILLE...JUNEAU...BELOIT...
WHITEWATER...HORICON...MAYVILLE...OKAUCHEE LAKE...HARTFORD...
DELAFIELD...WALES...HARTLAND...SLINGER...DELAVAN LAKE...PEWAUKEE...
ELKHORN...DOWNTOWN WAUKESHA...SUSSEX AND EAST TROY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4250 8936 4254 8936 4285 8911 4285 8901
4297 8902 4307 8893 4332 8888 4345 8901
4351 8900 4350 8807 4346 8804 4337 8804
4336 8806 4285 8807 4261 8827 4261 8831
4256 8831 4249 8837
TIME...MOT...LOC 0019Z 275DEG 37KT 4347 8887 4331 8871
4306 8877 4250 8923
WIND...HAIL 60MPH 1.00IN
$$
BROOKS3 follow-up statements
721
WWUS53 KMKX 190034
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
734 PM CDT WED JUL 18 2012
WIC027-055-101-105-127-131-133-190115-
/O.CON.KMKX.SV.W.0053.000000T0000Z-120719T0115Z/
RACINE WI-DODGE WI-JEFFERSON WI-WAUKESHA WI-WALWORTH WI-ROCK WI-
WASHINGTON WI-
734 PM CDT WED JUL 18 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WASHINGTON...
ROCK...WALWORTH...WAUKESHA...JEFFERSON...SOUTHERN DODGE AND WESTERN
RACINE COUNTIES UNTIL 815 PM CDT...
AT 729 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM JUNEAU DODGE AIRPORT TO 6 MILES SOUTH OF HUSTISFORD TO 7 MILES
NORTH OF PALMYRA TO 6 MILES NORTHEAST OF DURAND...MOVING EAST AT 45
MPH.
IN ADDITION...AT 725 PM 60 MPH WINDS WERE REPORTED 5 MILES SOUTHWEST
OF WATERTOWN WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
WHITEWATER...HORICON...OKAUCHEE LAKE...MAYVILLE...DELAFIELD...
BELOIT...HARTFORD...WALES...HARTLAND...SLINGER...PEWAUKEE...
SUSSEX...DOWNTOWN WAUKESHA...MUKWONAGO...JACKSON...MENOMONEE
FALLS...EAST TROY...BROOKFIELD...ELKHORN AND NEW BERLIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4250 8936 4254 8936 4285 8911 4285 8901
4297 8902 4307 8893 4332 8888 4345 8901
4351 8900 4350 8807 4346 8804 4337 8804
4336 8806 4285 8807 4261 8827 4261 8831
4256 8831 4249 8837
TIME...MOT...LOC 0034Z 272DEG 39KT 4345 8867 4326 8848
4298 8856 4251 8920
WIND...HAIL 60MPH 1.00IN
$$
CRAVEN692
WWUS53 KMKX 190050
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
750 PM CDT WED JUL 18 2012
WIC027-055-101-105-127-131-133-190115-
/O.CON.KMKX.SV.W.0053.000000T0000Z-120719T0115Z/
RACINE WI-DODGE WI-JEFFERSON WI-WAUKESHA WI-WALWORTH WI-ROCK WI-
WASHINGTON WI-
750 PM CDT WED JUL 18 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WASHINGTON...
ROCK...WALWORTH...WAUKESHA...JEFFERSON...SOUTHERN DODGE AND WESTERN
RACINE COUNTIES UNTIL 815 PM CDT...
AT 748 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM IRON RIDGE TO 6 MILES SOUTH OF SLINGER TO WALES TO BELOIT...
MOVING EAST AT 45 MPH.
IN ADDITION...AT 744 PM 60 MPH WINDS WERE REPORTED IN JOHNSON CREEK
WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SLINGER...PEWAUKEE...SUSSEX...DOWNTOWN WAUKESHA...MUKWONAGO...
JACKSON...MENOMONEE FALLS...EAST TROY...BROOKFIELD...ELKHORN...NEW
BERLIN...DELAVAN LAKE...ELM GROVE...WEST BEND...MUSKEGO...WILLIAMS
BAY...WIND LAKE...LAKE GENEVA...CLINTON AND WAUKESHA AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4250 8936 4254 8936 4285 8911 4285 8901
4298 8901 4307 8893 4331 8888 4349 8888
4350 8807 4346 8804 4337 8804 4336 8806
4285 8807 4261 8827 4261 8831 4256 8831
4249 8837
TIME...MOT...LOC 0049Z 272DEG 39KT 4344 8844 4325 8826
4297 8834 4251 8898
WIND...HAIL 60MPH 1.00IN
$$
BROOKS187
WWUS53 KMKX 190109
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
809 PM CDT WED JUL 18 2012
WIC027-055-101-105-127-131-133-190119-
/O.EXP.KMKX.SV.W.0053.000000T0000Z-120719T0115Z/
RACINE WI-DODGE WI-JEFFERSON WI-WAUKESHA WI-WALWORTH WI-ROCK WI-
WASHINGTON WI-
809 PM CDT WED JUL 18 2012
...THE SEVERE THUNDERSTORM WARNING FOR WASHINGTON...ROCK...
WALWORTH...WAUKESHA...JEFFERSON...SOUTHERN DODGE AND WESTERN RACINE
COUNTIES WILL EXPIRE AT 815 PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND MOVED
OUT OF THE WARNED AREA. HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH
THESE THUNDERSTORMS.
LAT...LON 4250 8936 4254 8936 4285 8911 4285 8901
4298 8901 4307 8893 4331 8888 4349 8888
4350 8807 4346 8804 4337 8804 4336 8806
4285 8807 4261 8827 4261 8831 4256 8831
4249 8837
TIME...MOT...LOC 0109Z 272DEG 39KT 4343 8814 4324 8796
4296 8804 4250 8869
$$
BROOKSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 2:56 PM CDT, 4 hours 23 minutes earlier.
Area forecast discussion, Jul 18, 2:56 PM CDT, 4 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 256 PM CDT WED JUL 18 2012 .SHORT TERM... REST OF THIS AFTERNOON AND TONIGHT - CONFIDENCE...MEDIUM. SURFACE BOUNDARY EXTENDS FROM SE MN INTO NRN IL. SURFACE LOW PROGGD TO TRACK TO THE SOUTHWEST AND SOUTH OF WI ALONG THE BOUNDARY. 500 MILLIBAR PROGS SWING A COUPLE OF DIFFERENT SHORTWAVES ACROSS SRN WI AS THE NIGHT WEARS ON. BEST MID LEVEL FRONTOGENESIS IS TO THE NORTH WHICH IS DRIVING CONVECTION ACROSS NRN WI. KEYING ON THE DEVELOPMENT ACROSS SRN MN AND NRN IA. THIS IS PROGGD TO CONGEAL AND MOVE ACROSS PARTS OF SRN WI...ESP SC WI RIDING THE INSTABILITY/CAPE GRADIENT. DOWNDRAFT CAPES ARE 1000-1200 J/KG IN THE SW CWA THOUGH MID LEVEL LAPSE RATES AND BULK SHEAR ARE NOT THAT IMPRESSIVE. EXPECTING PRIMARY THREAT TO BE DAMAGING WINDS. MESO MODELS...ESPECIALLY ARW...DRIVE A BOW ECHO EAST RIGHT ACROSS THE CWA. HOWEVER THE NE CWA IS NOT AS UNSTABLE AND DEEPER INTO THE RELATIVELY COOLER AIR...SO WIND POTENTIAL TENDS TO DIMINISH THE FURTHER NE INTO THE CWA...THUS THE LAID OUT ORIENTATION OF THE SVR TSRA WATCH. ANOTHER MESO MODEL TRIES TO BRING THIS AREA INTO SC WI THEN WEAKENS IT WITH SECONDARY DEVELOPMENT DIVING SE THROUGH IA. THIS LATTER SCENARIO HARD TO SEE AT THIS POINT. WARM ADVECTION SIGNAL...SHORTWAVE ENERGY AND 850 TROUGH AXIS STILL HANGING BACK TO THE WEST SUGGESTS KEEPING TSRA CHANCES GOING THROUGH THE NIGHT...BUT WILL HAVE TO SEE HOW INITIAL COMPLEX AFFECTS LATER TRENDS. THURSDAY - CONFIDENCE...MEDIUM SURFACE/850 LOWS SHIFT SOUTHEAST AND WEAK WARM AIR ADVECTION EARLY TRANSITIONS TO COOL ADVECTION. PRECIP POTENTIAL LOOKS BEST DURING THE MORNING. DEBATED ELIMINATING IT ALTOGETHER FOR THE AFTERNOON BUT WITH PROXIMITY OF SHORTWAVE...HUNG ONTO SOME SMALL POPS INTO THE EARLY AFTERNOON HOURS. APPEARS THE GFS IS OVERDONE QPF-WISE N THIS REGARD. DID SCALE BACK ON THE MORE ROBUST ALLBLEND POPS. THURSDAY NIGHT THROUGH SATURDAY...FORECAST CONFIDENCE MEDIUM. A RIDGE WILL BUILD FROM IOWA TO NORTHERN MICHIGAN TO ONTARIO CANADA DURING THIS TIME...AND THEN MOVE SOUTHEAST. GIVEN NORTHWEST FLOW ALOFT AND SLOWLY RISING HEIGHTS ALOFT...AND ONLY WEAK SHORT WAVE RIPPLES DROPPING SOUTHEAST...WE WILL KEEP IT DRY DURING THIS TIME ACROSS THE COUNTY WARNING AREA. THE NAM AND GFS DO DROP A LOW TO MID-LEVEL MOISTURE BAND SOUTH THROUGH NORTHERN AND CENTRAL WISCONSIN ON SATURDAY...AND INTO SOUTHERN WI SATURDAY NIGHT. BUT THE ECMWF WEAKENS THIS BAND AND KEEPS IT OVER NORTHERN WI ON SATURDAY AND SATURDAY NIGHT. ONLY THE GFS BRINGS PCPN/QPF INTO SOUTHERN WI. SO WILL HOLD TIGHT AND KEEP IT DRY INTO SATURDAY.. .LONG TERM... SATURDAY NIGHT THROUGH WEDNESDAY...FORECAST CONFIDENCE LOW TO MEDIUM. THE FORECAST WATERS GET MUDDY SATURDAY NIGHT ON. GFS PRETTY MUCH HAS CHANCES OF RAIN/QPF THROUGH TUESDAY WHILE THE ECMWF HAS IT ON SUNDAY ONLY. GFS AND ECMWF DIFFER ON STRENGTH AND SPEEDS OF SHORT WAVE TROUGHS...MOISTURE BANDS AND RAIN/QPF AND SURFACE TROUGHS. EVENTUALLY A FRONTAL BOUNDARY DROPS SOUTHEAST ACROSS GREAT LAKES REGION...BUT GFS IS FASTER ON THIS...AND BRINGS IT INTO SOUTHERN WISCONSIN ON SUNDAY WHILE THE ECMWF IS SLOWER AND BRINGS IT ACROSS ON MONDAY...BUT DRY ON MONDAY. WILL HAVE TO GO WITH CHANCES THROUGH THIS TIME PERIOD...SORT OF CLIMATOLOGY. && .AVIATION/00Z TAFS/...CONCERN SQUARELY CENTERED ON STRONG/SVR THUNDERSTORMS AS COMPLEX EXPECTED CONGEAL ACROSS SE MN/NE IA AND ROLL ACROSS SRN WI LATER THIS AFTERNOON AND THIS EVENING. DAMAGING STRAIGHT LINE WINDS THE MAIN THREAT...ESPECIALLY WEST AND SW OF KUES. CEILINGS/VSBYS MAY BRIEFLY DROP TO MVFR LEVELS BUT THESE STORMS WILL BE MOVING ALONG AT A PRETTY GOOD CLIP. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && TONIGHT/THURSDAY AND AVIATION/MARINE...COLLAR THURSDAY NIGHT THROUGH WEDNESDAY...KAPELA
Hazardous weather outlook, Jul 18, 4:15 PM CDT, 3 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 415 PM CDT WED JUL 18 2012 WIZ046-047-051-052-056>060-062>072-191100- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 415 PM CDT WED JUL 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE IS A SLIGHT CHANCE FOR SEVERE THIS EVENING SOUTH OF A LINE FROM WISCONSIN DELLS TO OCONOMOWOC TO RACINE. OTHERWISE SCATTERED THUNDERSTORMS ARE EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE CHANCE FOR THUNDERSTORMS CONTINUES THROUGH ABOUT 4 PM THURSDAY. THERE IS A CHANCE FOR THUNDERSTORMS SUNDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ643>646-191100- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 415 PM CDT WED JUL 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT CHANCE FOR THUNDERSTORMS TONIGHT. A SEVERE STORM POSSIBLE WIND POINT SOUTH TO WINTHROP HARBOR THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE CHANCE FOR THUNDERSTORMS CONTINUES UNTIL ABOUT 4 PM THURSDAY. THERE IS A CHANCE FOR THUNDERSTORMS SUNDAY THROUGH TUESDAY. KAPELA WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Jul 18, 6:12 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
612 PM CDT WED JUL 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0554 PM TSTM WND DMG 1 ESE ORFORDVILLE 42.62N 89.24W
07/18/2012 ROCK WI TRAINED SPOTTER
MULTIPLE POWER POLES AND LINES DOWN.
&&
RKAPELALocal storm report, Jul 18, 6:38 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
638 PM CDT WED JUL 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM HAIL 4 N ORFORDVILLE 42.69N 89.26W
07/18/2012 E2.00 INCH ROCK WI TRAINED SPOTTER
SIGNIFICANT HAIL DAMAGE TO A FARM HOUSE...LARGE HOLES
PUNCHED IN ROOF. TIME AND HAIL SIZE ESTIMATED BASED ON
RADAR.
0550 PM TSTM WND DMG 2 N ORFORDVILLE 42.66N 89.26W
07/18/2012 ROCK WI TRAINED SPOTTER
MULTIPLE HEALTHY BRANCHES DOWNED...SIX INCHES IN
DIAMETER...AT A LOCATION ALONG HIGHWAY 213. TIME BASED ON
RADAR.
&&
WIMBERLEYLocal storm report, Jul 18, 6:42 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
642 PM CDT WED JUL 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 PM TSTM WND DMG SAUK CITY 43.27N 89.73W
07/18/2012 SAUK WI 911 CALL CENTER
SIDE OF ACE HARDWARE STORE BLOWN IN. TREES ALSO REPORTED
DOWN. TIME ESTIMATED FROM RADAR.
&&
WIMBERLEYLocal storm report, Jul 18, 6:46 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
646 PM CDT WED JUL 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0541 PM TSTM WND GST LONE ROCK AIRPORT 43.21N 90.19W
07/18/2012 M60 MPH SAUK WI ASOS
&&
RKAPELALocal storm report, Jul 18, 7:00 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
700 PM CDT WED JUL 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM TSTM WND GST 1 E MOUNT HOREB 43.01N 89.71W
07/18/2012 M71.00 MPH DANE WI TRAINED SPOTTER
*** 1 INJ *** ONE PERSON WITH MINOR HEAD INJURY DUE TO
FALLING TREE. TREES AND POWER LINES DOWN IN MOUNT
HOREB...TOWN OF SPRINGFIELD...AND TOWN OF VERMONT. TIME
ESTIMATED.
&&
WIMBERLEYLocal storm report, Jul 18, 7:12 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
712 PM CDT WED JUL 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0712 PM TSTM WND GST FALL RIVER 43.39N 89.05W
07/18/2012 M55 MPH COLUMBIA WI TRAINED SPOTTER
&&
WIMBERLEYThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 7:22 PM CDT | Special Marine Warning | MKX | 113 min | |
| Jul 18, 11:43 PM CDT | Areal Flood Advisory | MKX | Dane | 3 hr |
| Jul 19, 6:16 PM CDT | Small Craft Advisory | MKX | 21 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.